Alert archive / Mississippi / Tornado Warnings in 2009

Tornado Warning 10, NWS Jackson, MS

February 27, 2009Noxubee County, Mississippi

NWS Jackson, MS issued this tornado warning at Feb 27, 2009, 2:38 PM CST for Noxubee County, Mississippi. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 27, 2009, 2:38 PM CST (20:38 UTC)
Expired
Feb 27, 2009, 3:00 PM CST
In force
22 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Noxubee County, MS

The radar

The Columbus AFB radar (KGWX), 85 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 27, 8:40 AM CSTSevere Thunderstorm WatchSPC6 hr
Feb 27, 12:38 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
622 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 272038
TORJAN
MSC103-272100-
/O.NEW.KJAN.TO.W.0010.090227T2038Z-090227T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
238 PM CST FRI FEB 27 2009

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN NOXUBEE COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 300 PM CST

* AT 237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
  A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A STRONG TORNADO NEAR   
  PRAIRIE POINT...OR 13 MILES WEST OF ALICEVILLE...MOVING EAST AT 25 
  MPH.

* THE TORNADO WILL BE NEAR...
  7 MILES NORTH OF COOKSVILLE BY 245 PM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3322 8831 3315 8831 3315 8832 3309 8832
      3308 8833 3298 8834 3300 8849 3323 8847
      3324 8830
TIME...MOT...LOC 2037Z 277DEG 21KT 3309 8838

$$

GARRETT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 27, 10:46 AM CST, 3 hours 52 minutes earlier.

Area forecast discussion, Feb 27, 10:46 AM CST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1046 AM CST FRI FEB 27 2009

...SEVERE WEATHER AND HEAVY RAIN ONGOING THIS MORNING AND EXPECTED
TO CONTINUE THROUGH THE DAY...

.DISCUSSION...IVE UPDATE THE FORECAST THIS MORNING TO MAINLY
ACCOUNT FOR SEVERE THUNDERSTORM WATCH 37 WHICH COVERS AREAS ALONG
AND NORTH OF THE INTERSTATE 20 CORRIDOR UNTIL 21Z.  SEVERE WEATHER
IS ONGOING OVER AREAS MAINLY ALONG AND NORTH OF HIGHWAY 82...WITH
SPOTTY ACTIVITY BEGINNING TO DEVELOP FURTHER SOUTH AS DAYTIME
HEATING COMMENCES.  WITH COLD TEMPERATURES ALOFT...-16C @ 500MB AND
-43C @ 300MB OBSERVED ON THE 12Z KJAN RAOB...STORMS THUS FAR HAVE
BEEN EFFICIENT HAIL PRODUCERS WITH SIZES RANGING FROM PEA TO HALF
DOLLAR BEING REPORTED FROM SEVERAL OF THESE STORMS SINCE EARLY THIS
MORNING.  SOME REPORTS OF TREES AND TREES LIMBS DOWN HAVE BEEN NOTED
AS WELL.

FOR THE REST OF TODAY...THE FRONT WILL CONTINUE TO SAG SOUTH AND
EVENTUALLY INTO THE FORECAST AREA WHERE ITLL BASICALLY LAY OUT
AND BECOME NEARLY STATIONARY ACROSS THE AREA.  AS IT DOES SO...ITLL
ENCOUNTER AN INCREASINGLY UNSTABLE AIRMASS AS ANOTHER AREA ASCENT
PUSHES EAST ACROSS THE AREA.  THE 12Z KJAN SOUNDING INDICATES THAT A
WEAK CAP CURRENTLY REMAINS OVER CENTRAL PORTIONS OF THE AREA.
HOWEVER...WHEN THE SOUNDING IS MODIFIED TO REPRESENT SUGGESTED
CONDITIONS LATER THIS AFTERNOON...THE CAP IS NO LONGER AN ISSUE AND
SUGGESTED ML CAPE VALUES RANGE FROM 1500-1700 J/KG.  THE AREA WILL
ALSO SIT IN THE FAVORABLE UPPER LEFT QUAD OF AN UPPER LEVEL JET INTO
THE EARLIER AFTERNOON WHICH IS AND WILL CONTINUE TO AID IN THE
DEVELOPMENT OF STORMS.  MODELS ALSO INDICATE THAT DEEP LAYER WIND
SHEAR WILL INCREASE TO BETWEEN 45-55 KNOTS THIS AFTERNOON.  THESE
AND OTHER SEVERE PARAMETERS INDICATE THAT THROUGH THE AFTERNOON THE
SEVERE AND HEAVY RAIN THREAT WILL INCREASE AND SHIFT FURTHER SOUTH
AND INTO CENTRAL PORTIONS OF THE FORECAST AREA...PARTICULARLY NORTH
OF INTERSTATE 20 AND SOUTH OF HIGHWAY 82.

WHILE HAIL IS THE MAIN THREAT AT PRESENT...WITH SHEAR EXPECTED TO
INCREASE IN THE AFTERNOON...THE RISK OF STRONG DAMAGING WINDS WILL
ALSO INCREASE...AND THE POSSIBILITY OF A TORNADO OR TWO CANNOT BE
RULED OUT AS WELL.  THE POTENTIAL FOR HEAVY RAIN WILL EXIST AS WELL
AS STORMS COULD TRAIN ACROSS THE SAME AREAS RESULTING IN FLOODING.
A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA MAINLY NORTH OF
INTERSTATE 20 AND EAST OF INTERSTATE 55 THROUGH LATE TONIGHT.  AN
18Z SOUNDING WILL BE CONDUCTED TODAY IN AN ATTEMPT TO PROVIDE A
CLEARER PICTURE OF HOW THINGS WILL PAN OUT ACROSS THE CWA TODAY.

FOR AREAS FURTHER SOUTH OF INTERSTATE 20...MODELS CONTINUE TO
INDICATE THE CAP HOLDING STRONG THROUGH THE DAY.  WHILE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THIS AREA THROUGH THE
AFTERNOON...WITH THIS STRONG CAP IN PLACE...ACTIVITY SHOULD BE A
LITTLE MORE SUBDUED THAN OVER AREAS FURTHER TO THE NORTH.

UPDATED GRIDS AND ZONES HAVE ALREADY BEEN SENT.

&&

.AVIATION...THE MAIN FOCUS WILL TRYING TO TIME THE CONVECTION TODAY.
THIS WILL BE TOUGH AS A LARGE WINDOW WILL EXIST WHERE STORMS WILL BE
POSSIBLE FORE SITES ALONG AND N OF I-20. THE WORST OVERALL
CONDITIONS FOR FLYING THROUGH THIS EVENING SHOULD BE ALONG THE
HIGHWAY 82 CORRIDOR (INCLUDING GLH...GWO AND GTR).
OTHERWISE...MULTIPLE STORMS AND STORM CLUSTERS ARE ANTICIPATED FROM
LATE MORNING THROUGH EVENING. OUTSIDE THE STORMS...MVFR CEILINGS
WILL OCCUR FOR MOST SITES. SITES ALONG AND S OF I-20 MAY SEE
CEILINGS EXCEED 3 KFT AS TEMPS WARM TO THE MID 70S...BUT THESE WILL
GET REDUCED NEAR STORMS AND THEN AGAIN BY 01-03Z. COLDER AIR WILL
MOVE IN AFTER MIDNIGHT AND LOOK FOR IFR CEILINGS TO DEVELOP.

IFR TO MVFR CEILINGS WILL REMAIN UNTIL SUNDAY WITH SOME LIFR
CONDITIONS POSSIBLE AS WELL. THERE WILL ALSO BE SOME LIGHT SNOW
DEVELOP OVER THE NE HALF OF THE AREA SAT NIGHT. ALL CONDITIONS
SHOULD IMPROVE BY SUN AFTERNOON. /BB/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MSZ026>033-035>039-
     042>046-050>052.

LA...NONE.
AR...NONE.
&&

19/BB
Hazardous weather outlook, Feb 27, 5:09 AM CST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
509 AM CST FRI FEB 27 2009

ARZ074-075-LAZ007>009-015-016-MSZ018-019-025>052-056>058-281115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-
WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-
HOLMES-ATTALA-WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-
LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-
SMITH-JASPER-CLARKE-
509 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR AREAS ALONG AND NORTH OF I-20
ACROSS SOUTHEAST ARKANSAS...NORTHEAST LOUISIANAN MOST OF CENTRAL
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE
FROM LATE MORNING THROUGH THIS EVENING...ESPECIALLY FOR AREAS
BETWEEN HIGHWAY 82 AND I-20. SEVERAL SUPERCELL THUNDERSTORMS AND
OTHER STORM CLUSTERS WILL BE POSSIBLE IN THIS REGION AND THEY ALL
COULD PRODUCE LARGE HAIL...BETWEEN QUARTER AND GOLF BALL SIZE WITH
SOME HAIL STONES POSSIBLY LARGER WITH THE MOST INTENSE STORMS. OTHER
RISKS WILL COME FROM DAMAGING WINDS AND POSSIBLE
TORNADOES...ESPECIALLY FROM ANY SUPERCELL STORM THAT OCCURS CLOSER
TO I-20. GENERALLY SPEAKING...THERE IS NO REAL SPECIFIC TIME WHEN
STORMS WILL OCCUR. FORECASTS MODELS AND CONDITIONS APPEAR TO FAVOR A
LARGE WINDOW OF TIME WHERE MULTIPLE SEVERE STORMS WILL BE POSSIBLE
AND INDIVIDUAL STORMS MOVE EAST SOUTHEAST WHILE ADDITIONAL ACTIVITY
REDEVELOPS BACK TO THE WEST. THE RESULT COULD BE A RATHER HIGH END
EVENT FOR A FOCUSED PORTION OF THE SERVICE AREA.

DUE TO THE REPETITIVE NATURE OF THIS EVENT...SOME LOCATIONS WILL SEE
MULTIPLE ROUNDS OF STORMS WHICH WILL RESULT IN LOCALLY HEAVY
RAINFALL. AREAS EAST OF I-55 AND BETWEEN I-20 AND HIGHWAY 82 LOOK TO
HAVE THE GREATEST POTENTIAL TO SEE 3 TO 5 INCHES OF RAIN. IF THIS
OCCURS...FLASH FLOODING WILL BE POSSIBLE.

AROUND AND AFTER MIDNIGHT...A MORE POTENT UPPER LEVEL DISTURBANCE
WILL HEAD OUR WAY AND HELP TO INCREASE STORM ACTIVITY ALONG THE COLD
FRONT AS IT PUSHES EAST. LOCATIONS ALONG AND EAST OF THE NATCHEZ
TRACE COULD SEE ISOLATED SEVERE STORMS WITH HAIL AND WIND DAMAGE THE
MAIN RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LIGHT SNOW WILL BE POSSIBLE SATURDAY EVENING INTO EARLY SUNDAY
MORNING FOR AREAS MAINLY ALONG AND NORTHEAST OF A GREENWOOD TO
MERIDIAN LINE. SNOWFALL ACCUMULATIONS SHOULD REMAIN AT OR BELOW AN
INCH. PLEASE CONTINUE TO CHECK BACK TO LATER FORECASTS CONCERNING
THIS POSSIBLE WINTER WEATHER.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED TODAY INTO TONIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT THURSDAY.

LAZ023>026-MSZ053>055-059>066-072>074-281115-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-SIMPSON-
JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-
COVINGTON-JONES-MARION-LAMAR-FORREST-
509 AM CST FRI FEB 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
LOUISIANA AND SOUTHERN MISSISSIPPI...MAINLY AREAS SOUTH OF I-20.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED SEVERE THUNDERSTORM MAY BE POSSIBLE SOUTH OF I-20 THIS
AFTERNOON. IF ONE CAN DEVELOP...IT WILL QUICKLY BECOME SEVERE AND
PRODUCE LARGE HAIL...UP TO GOLF BALL SIZE...ALONG WITH DAMAGING WINDS
AND POSSIBLY A TORNADO. THE BEST TIME FRAME FOR ANY SEVERE STORMS TO
DEVELOP WILL BE AFTER MIDNIGHT AS THE COLD FRONT PUSHES THROUGH
SOUTHERN MISSISSIPPI. HAIL AND DAMAGING WINDS WILL BE THE MAIN
CONCERN DURING THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND OVERNIGHT. OTHERWISE...
ACTIVATION IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

CME
14

In the hours before

Local storm report, Feb 27, 1:13 PM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
113 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HAIL             3 NE SHAW               33.63N 90.73W
02/27/2009  E1.00 INCH       BOLIVAR            MS   EMERGENCY MNGR

            QUARTER SIZED HAIL

&&

JALLEN
Local storm report, Feb 27, 1:16 PM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     HAIL             10 W NOXAPATER          32.99N 89.24W
02/27/2009  E0.50 INCH       WINSTON            MS   EMERGENCY MNGR

            REPORTED IN THE LOBUTCHA COMMUNITY IN WESTERN WINSTON
            COUNTY.

1200 PM     HAIL             4 NW NOXAPATER          33.03N 89.11W
02/27/2009  E0.50 INCH       WINSTON            MS   EMERGENCY MNGR

            REPORTED IN THE SHALLOW COMMUNITY IN WESTERN WINSTON
            COUNTY.

1220 PM     HAIL             4 E LOUISVILLE          33.12N 88.99W
02/27/2009  E0.25 INCH       WINSTON            MS   EMERGENCY MNGR

            REPORTED ON THE EAST SIDE OF LOUISVILLE

1252 PM     HAIL             MINTER CITY             33.75N 90.29W
02/27/2009  E0.25 INCH       LEFLORE            MS   EMERGENCY MNGR

&&

WILSON
Local storm report, Feb 27, 1:36 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
136 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLASH FLOOD      GRENADA                 33.78N 89.81W
02/27/2009                   GRENADA            MS   LAW ENFORCEMENT

            STREET FLOODING IN A 5-6 BLOCK AREA OF CENTRAL GRENADA.

            STANDING WATER WAS LOCATED ON FAIRGROUND RD. AND PLUM RD.

&&

JALLEN
Local storm report, Feb 27, 1:48 PM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
148 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     FLASH FLOOD      DUCK HILL               33.63N 89.71W
02/27/2009                   MONTGOMERY         MS   FIRE DEPT/RESCUE

            SEVERAL ROADS FLOODED WITHIN THE COMMUNITY OF DUCK HILL
            AND SURROUNDING LOW LYING AREAS.

&&

JALLEN
Local storm report, Feb 27, 2:02 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
202 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      CLEVELAND               33.74N 90.73W
02/27/2009                   BOLIVAR            MS   EMERGENCY MNGR

            SEVERAL ROADS AND PORTIONS OF HIGHWAY-61 ARE COVERED WITH
            WATER NEAR DOWNTOWN CLEVELAND.

&&

JALLEN
Local storm report, Feb 27, 2:13 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
213 PM CST FRI FEB 27 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     FLASH FLOOD      RULEVILLE               33.72N 90.55W
02/27/2009                   SUNFLOWER          MS   EMERGENCY MNGR

            SEVERAL STREETS FLOODED IN RULEVILLE WESTWARD ALONG STATE
            HIGHWAY-8 TOWARDS CLEVELAND.

&&

JALLEN

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 3:37 AM CSTFlash Flood WatchJANAttala, Bolivar, Carroll, Choctaw, Clay, Grenada and 19 more23 hr
Feb 27, 5:54 AM CSTSevere Thunderstorm WarningJANBolivar40 min
Feb 27, 6:43 AM CSTSevere Thunderstorm WarningJANLeflore, Sunflower30 min
Feb 27, 7:14 AM CSTFlash Flood WarningJANGrenada2 hr
Feb 27, 7:16 AM CSTSevere Thunderstorm WarningJANBolivar, Sunflower44 min
Feb 27, 7:43 AM CSTSevere Thunderstorm WarningJANCarroll, Grenada, Leflore, Sunflower47 min
Feb 27, 7:44 AM CSTSevere Thunderstorm WarningJANClay, Lowndes46 min
Feb 27, 8:22 AM CSTSevere Thunderstorm WarningJANLowndes22 min
Feb 27, 8:26 AM CSTTornado WarningJANLowndes20 min
Feb 27, 8:29 AM CSTSevere Thunderstorm WarningJANWashington61 min
Feb 27, 9:11 AM CSTSevere Thunderstorm WarningJANWashington29 min
Feb 27, 9:17 AM CSTSevere Thunderstorm WarningJANHumphreys, Sharkey, Washington43 min
Feb 27, 9:27 AM CSTSevere Thunderstorm WarningJANBolivar, Sunflower48 min
Feb 27, 10:40 AM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster3 hr
Feb 27, 11:24 AM CSTSevere Thunderstorm WarningJANAttala36 min
Feb 27, 11:36 AM CSTSevere Thunderstorm WarningJANBolivar, Sunflower39 min
Feb 27, 11:39 AM CSTSevere Thunderstorm WarningJANWinston28 min
Feb 27, 12:07 PM CSTSevere Thunderstorm WarningJANWashington38 min
Feb 27, 12:33 PM CSTSevere Thunderstorm WarningJANLeflore, Sunflower25 min
Feb 27, 12:38 PM CSTSevere Thunderstorm WarningJANBolivar52 min
Feb 27, 12:58 PM CSTFlash Flood WarningJANGrenada14 hr
Feb 27, 1:21 PM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Oktibbeha, Webster3 hr
Feb 27, 1:38 PM CSTSevere Thunderstorm WarningJANBolivar22 min
Feb 27, 1:40 PM CSTFlash Flood WarningJANCarroll, Montgomery2 hr
Feb 27, 1:59 PM CSTSevere Thunderstorm WarningJANNoxubee31 min
Feb 27, 2:07 PM CSTFlash Flood WarningJANBolivar, Leflore, Sunflower113 min
Feb 27, 2:12 PM CSTSevere Thunderstorm WarningJANChoctaw, Webster32 min
Feb 27, 2:12 PM CSTTornado WarningJANNoxubee33 min
Feb 27, 2:15 PM CSTRiver Flood WarningJANAttala, Holmes8 days
Feb 27, 2:29 PM CSTSevere Thunderstorm WarningJANClay, Oktibbeha46 min
Feb 27, 3:42 PM CSTFlash Flood WarningJANCarroll, Montgomery2 hr
Feb 27, 3:54 PM CSTFlash Flood WarningJANBolivar, Leflore, Sunflower111 min
Feb 27, 4:03 PM CSTFlash Flood WarningJANChoctaw, Clay, Lowndes, Montgomery, Oktibbeha, Webster12 hr
Feb 27, 4:18 PM CSTSevere Thunderstorm WarningJANKemper, Noxubee, Winston42 min
Feb 27, 4:21 PM CSTSevere Thunderstorm WarningJANClay, Oktibbeha39 min
Feb 27, 4:50 PM CSTTornado WarningJANKemper25 min
Feb 27, 5:17 PM CSTSevere Thunderstorm WarningJANOktibbeha28 min

Nearby

Tornado Warnings in Mississippi, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.